Please use this identifier to cite or link to this item:
Title: Spikes for the gierer-meinhardt system with many segments of different diffusivities
Authors: Winter, M
Wei, J
Tse, W
Keywords: Pattern formation;Discontinuous diffusion coefficients;Steady-states;Stability
Issue Date: 2008
Publisher: The Bulletin (N.S.)
Citation: Bulletin of the Institute of Mathematics Academia Sinica New Series. 4 (1) 567-584
Abstract: We rigorously prove results on spiky patterns for the Gierer-Meinhardt system with a large number of jump discontinuities in the diffusion coefficient of the inhibitor. Using numerical computations in combination with a Turing-type instability analysis, this system has been investigated by Benson, Maini and Sherratt.
ISSN: 0304-9825
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
44-gmdis-njumps.pdf576.61 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.